A multivariable extension of the Tsypkin criterion using a Lyapunov-function approach

Vikram Kapila, Wassim M. Haddad

Research output: Contribution to journalArticle

Abstract

For analyzing the stability of discrete-time systems containing a feedback nonlinearity, the Tsypkin criterion is the closest analog to the Popov criterion which is used for analyzing such systems in continuous time. Traditionally, the proof of this criterion is based upon input-output properties and function analytic methods. In this paper we extend the Tsypkin criterion to multivariable systems containing an arbitrary number of monotonic sector-bounded memoryless time-invariant nonlinearities, along with providing a Lyapunov function proof for this classical result.

Original languageEnglish (US)
Pages (from-to)149-152
Number of pages4
JournalIEEE Transactions on Automatic Control
Volume41
Issue number1
DOIs
StatePublished - Dec 1 1996

    Fingerprint

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Cite this